# SDR 06FDEA1316

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,744 hours, 9,553 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CADC 1 AFTER V1.  RAN CLIST AND RETURN TO  WSSS.  REMOVED AND REPLACED NR 1 CADC AS PER MM 34-16-01-4, PERFORMED CADC NR 1 OPS TEST & CAT III RTS AS PER MM 34-16-01-5.  PITOT STATIC TEST AS PER MM 34-11-00-2 CHK SATIS.  A/C OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION OFF MFG 4059060-901.
